Red eyelid of patient: Stevens-Johnson syndrome

Red eyelid of patient: Stevens-Johnson syndrome

M260/0165 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 51.9MB

Downloadable file size: 4.2MB

Price image Pricing

Please login to use the price calculator


Credit: SUE FORD/SCIENCE PHOTO LIBRARY

Caption: Stevens-Johnson syndrome. Close-up of the abnormally red coloured upper eyelid of a patient with Stevens-Johnson syndrome. This is a rare and sometimes fatal form of the skin condition erythema multiforme. It arises from a serious toxic reaction to some drugs, particularly sulphonamide drugs. Stevens-Johnson syndrome is characterised by severe reddening and blistering of the skin and lesions over the mucosa of the eyes, mouth, nose and genitalia. Sulphonamide drugs are chemotherapeutic agents effective against a wide range of medically-important bacteria, including those causing meningitis and gonorrhoea.

Release details: Model release not required. Property release not required.

Keywords: chemotherapy, condition, disease, disorder, erythema multiforme, eye, eyelid, healthcare, medical, medicine, of sulphonamides, reaction to, red, side-effect, steven-johnson sy, stevens-johnson syndrome, sulphonamides, toxic effects

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.